# SDR J7SA20120127001

- Difficulty date: January 27, 2012
- Submitted: February 18, 2012
- Operation: Air carrier
- Aircraft: N332FX
- Make and model: Cndair CL6002B16
- Aircraft serial: 5543
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE GEAR DID NOT EXTEND WHEN GEAR HANDLE WAS LOWERED WITH AN AMBER NOSE DISAGREE THAT TURNED TO RED.  WENT TO ALTERNATE PROCEDURE AND GREEN LIGHT ILLUMINATED.  EMERGENCY WAS DECLARED.  LANDING AND TAXI WERE UNEVENTFUL. FSR AND ENGINEERING ARE INVOLVED IN THE INVESTIGATION.
